# SDR ABXA9700988

- Difficulty date: May 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47543
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9919613501
- Condition: Cracked
- Location: Bs 617
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LT FUSELAGE FRAME AT F/STA 617, LONGERON 14L CRACKED.  REPAIRED FRAME IAW ABX REA D53-19396-MR.
